The cauchy problem for equations with variable coefficients. Leray’s uniformization

In this chapter we deal with the Cauchy problem for equations with variable coefficients. Of course, unlike the case of constant coefficients, it is impossible to obtain the solution exactly and the question of studying qualitative properties of the solution (finding its singularities and asymptotics at singular points) becomes even more important. © Springer International Publishing AG 2017.

Authors
Savin A. 1, 2 , Sternin B. 1, 2
Collection of articles
Publisher
Birkhauser Verlag AG
Number of issue
9783319517438
Language
English
Pages
81-93
Status
Published
Year
2017
Organizations
  • 1 RUDN University, Department of Applied Mathematics, Moscow, Russian Federation
  • 2 Leibniz Universität Hannover, Institut für Analysis, Hannover, Germany
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/5931/